MathSciNet Relay Station
MathSciNet bibliographic data
MR645094 47B37 (47A15)
Domar, Yngve Translation invariant subspaces of weighted $l\sp{p}$ and $L\sp{p}$ spaces. Math. Scand. 49 (1981), no. 1, 133–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement